Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 265, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 17, 2021, 6:45 PM EDT for Frederick County, Washington County, Maryland; Jefferson County, West Virginia. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2021, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 17, 2021, 7:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Frederick County, MD, Washington County, MD, Jefferson County, WV
The radar
The Sterling radar (KLWX), 64 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:10 PM EDT | TSTM WND DMG | 1 N Thurmont, MD | LARGE TREE DOWN ACROSS ROAD IN THE 15000 BLOCK OF KELBAUGH RD |
| Jul 17, 7:10 PM EDT | TSTM WND DMG | 1 Wsw Thurmont, MD | TREE DOWN ON FOXVILLE RD WEST OF PRYOR RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773
WUUS51 KLWX 172245
SVRLWX
MDC021-043-WVC037-172315-
/O.NEW.KLWX.SV.W.0265.210717T2245Z-210717T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
645 PM EDT Sat Jul 17 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Northeastern Washington County in north central Maryland...
Northwestern Frederick County in north central Maryland...
Northeastern Jefferson County in the Panhandle of West Virginia...
* Until 715 PM EDT.
* At 645 PM EDT, severe thunderstorms were located along a line
extending from near Saint James to near Boonsboro, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Frederick, Hagerstown, Thurmont, Emmitsburg, Robinwood,
Walkersville, Boonsboro, Smithsburg, Mount Aetna, Mount Lena, San
Mar, Wolfsville, Saint James, Discovery-Spring Garden, Myersville,
Cavetown, Keedysville, Woodsboro, Sharpsburg and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3962 7732 3958 7731 3949 7730 3947 7731
3947 7751 3941 7776 3944 7779 3953 7782
3972 7750 3972 7734
TIME...MOT...LOC 2245Z 248DEG 41KT 3951 7775 3944 7770
HAIL...<.75IN
WIND...60MPH
$$
BRO2 follow-up statements
011
WWUS51 KLWX 172259
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
659 PM EDT Sat Jul 17 2021
WVC037-172309-
/O.CAN.KLWX.SV.W.0265.000000T0000Z-210717T2315Z/
Jefferson WV-
659 PM EDT Sat Jul 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Maryland.
LAT...LON 3962 7732 3958 7731 3949 7730 3947 7731
3947 7751 3944 7764 3950 7766 3960 7770
3972 7750 3972 7734
TIME...MOT...LOC 2259Z 248DEG 39KT 3953 7764 3946 7759
$$
MDC021-043-172315-
/O.CON.KLWX.SV.W.0265.000000T0000Z-210717T2315Z/
Washington MD-Frederick MD-
659 PM EDT Sat Jul 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN WASHINGTON AND NORTHWESTERN FREDERICK COUNTIES IN
NORTH CENTRAL MARYLAND...
At 659 PM EDT, severe thunderstorms were located along a line
extending from San Mar to near Boonsboro, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Hagerstown, Thurmont, Emmitsburg, Robinwood, Walkersville,
Boonsboro, Smithsburg, Mount Aetna, Mount Lena, San Mar, Wolfsville,
Discovery-Spring Garden, Myersville, Cavetown, Woodsboro,
Sabillasville, Fort Ritchie, Chewsville and Utica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3962 7732 3958 7731 3949 7730 3947 7731
3947 7751 3944 7764 3950 7766 3960 7770
3972 7750 3972 7734
TIME...MOT...LOC 2259Z 248DEG 39KT 3953 7764 3946 7759
HAIL...<.75IN
WIND...60MPH
$$
BRO298
WWUS51 KLWX 172313 RRA
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
713 PM EDT Sat Jul 17 2021
MDC021-043-172323-
/O.EXP.KLWX.SV.W.0265.000000T0000Z-210717T2315Z/
Washington MD-Frederick MD-
713 PM EDT Sat Jul 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
NORTHWESTERN FREDERICK COUNTIES IN NORTH CENTRAL MARYLAND WILL EXPIRE
AT 715 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Maryland.
LAT...LON 3962 7732 3958 7731 3949 7730 3947 7731
3947 7751 3944 7764 3950 7766 3960 7770
3972 7750 3972 7734
TIME...MOT...LOC 2313Z 248DEG 41KT 3958 7747 3951 7742
$$
BROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:58 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 17, 2:58 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
258 PM EDT Sat Jul 17 2021
.SYNOPSIS...
A cold front will cross the region late tonight and early
Sunday. Weak high pressure will build across the region early in
the coming week. Another cold front will cross the region
Wednesday with high pressure returning later in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Plenty of heat and humidity presently, but its about to end with
a bang. Cold front approaching with upper level shortwave
resulting in scattered showers and storms this afternoon. Shear
isn't particularly impressive, but CAPE is very high,
approaching 3000 J/kg, so storms are getting quite tall and as
the saying goes, what goes up must come down. Thus, severe
thunderstorm watch in effect until 11 PM, though likely will be
able to cancel early, especially out west. Plenty of moisture
with PW's north of 1.5 inches and storms potentially training
will also be a flood risk, especially in the sensitive urban
corridor, so flash flood watch remains in effect until 11 PM as
well. Latest guidance has storms mostly pulling out by then, so
remainder of tonight will be quieting down significantly. Lows
in the upper 60s to lower 70s, since the actual front won't
move through until very late tonight.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Compared to how things looked a few days ago, the forecast for
Sunday is rather pleasant. The front which was expected to hang
up and have a wave moving along it, now is expected to settle
just to our south with minimal if any wave development nearby,
so right now, most of the region is expected to stay dry with a
mix of clouds and sun Sunday. Temperatures will be cooler, with
80s expected, and lower humidity as well with dew points
dropping closer to 10 degrees. In our far southeast, central VA
into southern MD, the front will be close enough to potentially
cause a few showers or a t-storm, but this risk is rather small.
With drier air overhead and some clearing, lows should mostly be
in the 60s.
Front drops further south by Monday, with the upper trough
pushing east to our north. With high pressure building further
into the area, there is expectation of precip Monday, with
skies turning out mostly sunny. Mostly clear and 60s again
Monday night with the high in control.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
A front will remain stalled south of our region through early
Wednesday. A high over the plains will shift over our region on
Tuesday ahead of another cold front approaching from the north
west. Winds under the high will remain light and mainly out of
the north but clearing in sky cover will allow for a slow
warming trend through Wednesday.
The cold front off to the north and northwest will approach and
move through our region sometime on Wednesday. The upper trough
driving the front will remain off to the north over northern
PA. The lack of a good warm air advection ahead of the front
will limit the amount of moisture available for showers and
storms to form on Wednesday. A combination of a general west to
northwesterly flow along with the main upper level energy being
situated off to the north will likely limit the strength of this
frontal passage but we will need to monitor the strength and
location of the upper trough along with the winds ahead of the
front. Models currently have the front progressing south of our
region and stalling over the Carolinas by late Wednesday
evening.
Models have a brief lull in precipitation on Thursday and then
another cold front may impact the region by Friday. Again the
models aren't as strong with the precipitation as a west to
northwesterly flow ahead of the frontal passage along with the
main upper level energy remain off to the north of our region
will limit the available energy. If the upper level lift shifts
further south, the threat for thunderstorms could increase due
to increased shear and height falls.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Main concern through this evening will be scattered strong to
severe storms. Strong winds, reduced vsby in rain are the main
concerns. Overnight, patchy fog may develop especially CHO/MRB,
but otherwise turning out VFR. VFR should predominate Sunday
through Monday night with Canadian air mass slowly moving in.
VFR conditions expected Tuesday through Thursday with brief
restrictions possible with showers and thunderstorms. Winds will
remain light out of the north on Tuesday and become more
westerly through Thursday.
&&
.MARINE...
Southerly channeling SCA gusts all waters this afternoon and
evening, then northerly chanellilng develops behind cold front
early Sunday, mainly middle bay. Also a concern for strong
thunderstorms through this evening, with special marine warnings
likely. Beyond Sunday morning, marine concerns dwindle with high
pressure returning.
SubSCA conditions expected at this time for Tuesday and
Wednesday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
Flash Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-011-013-
014-016>018-506-508.
Flash Flood Watch until 11 PM EDT this evening for MDZ006-008-
011-013-014-504-506>508.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ053-054.
WV...None.
MARINE...Flash Flood Watch until 11 PM EDT this evening for ANZ535.
Small Craft Advisory until 11 PM EDT this evening for
ANZ530>533-535-536-538>542.
Small Craft Advisory until 11 AM EDT Sunday for ANZ534-537-543.
&&
SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...JMG
AVIATION...RCM/JMG
MARINE...RCM/JMGHazardous weather outlook, Jul 17, 1:16 PM EDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 116 PM EDT Sat Jul 17 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-181730- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. A Heat Advisory is in effect until 8 PM for southern Maryland through the city of Baltimore into northeastern Maryland. A Flash Flood Watch is in effect until 11 PM this evening for northeastern Maryland and the immediate D.C. and Baltimore metro areas. Elsewhere, locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-181730- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. A Flash Flood Watch is in effect until 11 PM this evening for northern Baltimore and northwest Harford Counties in Maryland. Elsewhere, locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MDZ001-501-502-VAZ503-504-WVZ501>506-181730- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. Locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested.
In the hours before
Local storm report, Jul 17, 5:43 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG SHEPHERDSTOWN 39.43N 77.81W
07/17/2021 JEFFERSON WV TRAINED SPOTTER
THREE TREES DOWN IN SHEPERDSTOWN ALONG WITH MULTIPLE
LARGE BRANCHES.
&&
EVENT NUMBER LWX2104881
CPBLocal storm report, Jul 17, 5:50 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 2 E ROCKVILLE 39.08N 77.12W
07/17/2021 MONTGOMERY MD TRAINED SPOTTER
LARGE BRANCH DOWN ON POWER LINES ON GRUENTHER AVE
BETWEEN MARSHALL AVE AND BROADWOOD DRIVE.
&&
EVENT NUMBER LWX2104882
CPBLocal storm report, Jul 17, 6:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
605 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 WNW ESSEX 39.31N 76.46W
07/17/2021 BALTIMORE MD 911 CALL CENTER
TWO TREES FELL ONTO AN APARTMENT BUILDING ON GARDEN
DRIVE CAUSING SIGNIFICANT STRUCTURAL DAMAGE.
&&
EVENT NUMBER LWX2104883
CPBLocal storm report, Jul 17, 6:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
624 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG BRANDYWINE 38.63N 79.24W
07/17/2021 PENDLETON WV 911 CALL CENTER
*** 1 INJ *** MULTIPLE TREES AND WIRES DOWN IN
BRANDYWINE. TREE ONTO A TRUCK WITH INJURIES (EXACT
NUMBER UNKNOWN).
&&
EVENT NUMBER LWX2104884
CPBLocal storm report, Jul 17, 6:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM FLASH FLOOD 2 SSW DUNDALK 39.24N 76.51W
07/17/2021 BALTIMORE MD 911 CALL CENTER
VEHICLE STUCK IN HIGH WATER ON CHESNUT STREET.
&&
EVENT NUMBER LWX2104885
CPBLocal storm report, Jul 17, 6:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 1 NNE DUNDALK 39.28N 76.49W
07/17/2021 BALTIMORE MD TRAINED SPOTTER
THREE TREES DOWN ON SAFFA DRIVE.
&&
EVENT NUMBER LWX2104886
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 10:20 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Cecil, Harford, Howard, Montgomery and 2 more | 24 hr |
| Jul 17, 1:29 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard | 46 min |
| Jul 17, 2:40 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford, City of Baltimore | 50 min |
| Jul 17, 2:59 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 31 min |
| Jul 17, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Frederick, Howard | 24 min |
| Jul 17, 3:27 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 63 min |
| Jul 17, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 45 min |
| Jul 17, 3:34 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 2 hr |
| Jul 17, 3:50 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Frederick, Howard, Montgomery | 40 min |
| Jul 17, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 46 min |
| Jul 17, 4:12 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 36 min |
| Jul 17, 4:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 62 min |
| Jul 17, 4:45 PM EDT | Flash Flood Warning | LWX | Baltimore | 101 min |
| Jul 17, 5:20 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 40 min |
| Jul 17, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 46 min |
| Jul 17, 6:01 PM EDT | Areal Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jul 17, 6:26 PM EDT | Areal Flood Warning | LWX | Baltimore | 5 hr |
| Jul 17, 6:35 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 40 min |
| Jul 17, 7:11 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 49 min |
| Jul 17, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Harford | 27 min |
| Jul 17, 2:58 PM EDT | Severe Thunderstorm Warning | LWX | Jefferson | 28 min |
| Jul 17, 5:50 PM EDT | Severe Thunderstorm Warning | LWX | Pendleton | 40 min |
| Jul 17, 6:03 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 42 min |
| Jul 17, 6:16 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 29 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.